MBI Publications

MBI Publications for Ming-Jun Lai (1)

  • M. Lai, R. Pan, K. Zhao and .
    Initial boundary value problem for 2D viscous Boussi- nesq equations
    Rational Mechanics and AnalysisVol. 199 (2012) pp. 739-760


    We study the initial boundary value problem of 2D viscous Boussinesq equations

    over a bounded domain with smooth boundary. We show that the equations have

    a unique classical solution for H3 initial data and no-slip boundary condition. In

    addition, we show that the kinetic energy is uniformly bounded in time.

View Publications By